# SDR CALA2016010494958

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN 1RT MAIN ENTRY DOOR GALLEY AREA, EEL MOUNTED CABLES & LIGHT ASSEMBLY DAMAGED.  REPLACED CABIN 1 RT MAIN ENTRY DOOR RT GALLEY AREA, EEL MOUNTED CABLES & ASSEMBLY.  OPERATIONS CHECKED OK IAW AMM 33- 51-12 REV 177 & AMM 33-51-00 REV 177.
